MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X40MM S; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFN XTB 7X40MM S; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186770440S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product codes: nkb and kwq d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an unknown surgery (l1) for burst fracture of lumbar vertebra on (b)(6) 2023.In the surgery, a balloon was inserted to l1, the prime fenestrated screws were inserted to th12 and l2.1.0 cc of the cement was injected to th12.Immediately after surgery, the cement at th12 was found to be injected in a slight unusual condition, and ct was taken on (b)(6) 2023.It was confirmed that the prime fenestrated screw at th12 protruded outward from vertebral body, and the cement leaked out of vertebral body.The surgeon judged there was no particular problem on this event because the patient¿s condition remains unchanged, and the prime fenestrated screw at th12 has a proper fixity.No further information is available.Remarks: (b)(4) are involved with the same event.(b)(4) (synthes spine): cement.(b)(4) (depuy spine): screw.This report is for one (1) viper prime cfxfn xtb 7x40mm s this is report 1 of 1 for complaint (b)(4).

Brand Name
VIPER PRIME CFXFN XTB 7X40MM S
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key16806089
Report Number1526439-2023-00734
Device Sequence Number17937073
Product Code KWP
UDI-Device Identifier10705034530246
UDI-Public(01)10705034530246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770440S
Device Catalogue Number186770440S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown